INTEGRAL ERROR REPRESENTATION OF HERMITS INTERPOLATING POLYNOMIALS AND RELATED GENERALIZATIONS OF STEFFENSEN'S INEQUALITY

Some representations of Steffensen's inequality are obtained by using Hermite interpolating polynomials. The obtained representations are used to prove new generalizations of Steffensen's inequality for n-convex functions and to give some bounds for integrals in these representations.

Authors
Pecaric J. 1 , Pribanic A.P.2 , Kalamir K.S.3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1177-1191
Status
Published
Volume
22
Year
2019
Organizations
  • 1 RUDN Univ, Miklukho Maklava Str 6, Moscow 117198, Russia
  • 2 Univ Rijeka, Fac Civil Engn, Radmile Matejcic 3, Rijeka 51000, Croatia
  • 3 Univ Zagreb, Fac Text Technol, Prilaz Baruna Filipovica 28a, Zagreb 10000, Croatia
Keywords
Steffensen's inequality; Hermite interpolating polynomial; Green's function; n-convex function
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55637/